# SDR DALA2024071807270

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 77,914 hours, 10,248 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bridge
- Condition: Cracked
- Location: Lt Nr 2 Flp Trak
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 LH WING #2 FLAP TRACK CARRIAGE I/B BRIDGE CRACKED. CORRECTIVE ACTION: LHW #2 FLAP TRACK CARRIAGE I/B BRIDGE REMOVED AND REPLACED AS PER A330 AMM 27-54-78. (0453939)
